# SDR SWIA202161522

- Difficulty date: August 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG AMGLE IS CRACKED.   (C-CHECK RO 9/30/2021)    REMOVED DAMAGED AFT DRAG ANGLE AND INSTALLED A NEW SERICABLE DRAG ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-14-001-001-A01
